Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Beechams Flu Plus Caplets provide effective relief from the major cold and flu symptoms. these symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat, fatigue and tiredness. This medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Phenylephrine Hydrochloride unblocks your nose and sinuses helping you to breathe more easily. Caffeine is present as a mild stimulant to relieve fatigue and tiredness.
Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor This product is not recommended for use in pregnancy due to the phenylephrine and caffeine content. There is a potential increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption during pregnancy. This product should not be used while breast-feeding without medical advice Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not take with other flu, cold or decongestant products.
Adults and children aged 16 years and over: 2 caplets to be taken every four hours as required. Do not take more than 8 caplets (4 doses) in any 24 hour period. Do not give to children under 16 years of age. Do not take for more than 7 days except on medical advice.
Active ingredients: Each tablet containsParacetamol 500mg,Phenylephrine Hydrochloride 5mg and Caffeine 25mg. Also contains: Starch Pregel, Maize Starch, Povidone, Potassium Sorbate (E202), Sodium Laurilsulfate,Sunset Yellow (E110), Stearic Acid, Talc, Microcrystalline Cellulose, Hypromellose, Macrogol 400,Titanuim Dioxide (E171)and Quinoline Yellow Lake (E104).